The Annals of Mathematical Statistics

Testing and Estimation for a Circular Stationary Model

I. Olkin and S. J. Press

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 4 (1969), 1358-1373.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697508

Digital Object Identifier
doi:10.1214/aoms/1177697508

Mathematical Reviews number (MathSciNet)
MR245139

Zentralblatt MATH identifier
0186.51801

JSTOR
links.jstor.org

Citation

Olkin, I.; Press, S. J. Testing and Estimation for a Circular Stationary Model. Ann. Math. Statist. 40 (1969), no. 4, 1358--1373. doi:10.1214/aoms/1177697508. https://projecteuclid.org/euclid.aoms/1177697508


Export citation